Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Jackson, MS

February 1, 2015Franklin Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 3:12 PM CST for Franklin Parish, Richland Parish, Louisiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 1, 2015, 3:12 PM CST (21:12 UTC)
Expired
Feb 1, 2015, 4:00 PM CST
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin Parish, LA, Richland Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 162 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 481 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
481 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WUUS54 KJAN 012112
SVRJAN
LAC041-083-012200-
/O.NEW.KJAN.SV.W.0007.150201T2112Z-150201T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CST SUN FEB 1 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  RICHLAND PARISH IN NORTHEAST LOUISIANA...

* UNTIL 400 PM CST

* AT 312 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  RICHWOOD...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUCKNER AROUND 320 PM CST.
  ALTO AND START AROUND 325 PM CST.
  ARCHIBALD AND RAYVILLE AROUND 330 PM CST.
  HOLLY RIDGE AROUND 340 PM CST.
  DELHI AND WARDEN AROUND 350 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3238 9201 3254 9189 3252 9185 3255 9183
      3256 9143 3250 9148 3240 9148 3236 9145
      3236 9150 3232 9147 3230 9150 3230 9153
      3227 9152 3224 9200 3227 9200 3228 9204
TIME...MOT...LOC 2112Z 258DEG 50KT 3235 9207

HAIL...1.00IN
WIND...60MPH

$$

GRG
2 follow-up statements
708 
WWUS54 KJAN 012133
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST SUN FEB 1 2015

LAC041-083-012200-
/O.CON.KJAN.SV.W.0007.000000T0000Z-150201T2200Z/
RICHLAND LA-FRANKLIN LA-
333 PM CST SUN FEB 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FRANKLIN AND CENTRAL RICHLAND PARISHES UNTIL 400 PM CST...

AT 333 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCHIBALD...
AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOLLY RIDGE AROUND 340 PM CST.
  BAKERS AROUND 345 PM CST.
  DELHI AROUND 350 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3241 9182 3248 9165 3255 9155 3256 9144
      3253 9147 3243 9149 3236 9145 3236 9150
      3234 9150 3232 9147 3230 9151 3230 9153
      3227 9152 3226 9190
TIME...MOT...LOC 2133Z 258DEG 50KT 3236 9174

HAIL...1.00IN
WIND...60MPH

$$

GRG
170 
WWUS54 KJAN 012153
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CST SUN FEB 1 2015

LAC041-083-012204-
/O.EXP.KJAN.SV.W.0007.000000T0000Z-150201T2200Z/
RICHLAND LA-FRANKLIN LA-
353 PM CST SUN FEB 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
CENTRAL RICHLAND PARISHES WILL EXPIRE AT 400 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3241 9182 3248 9165 3255 9155 3256 9144
      3253 9147 3243 9149 3236 9145 3236 9150
      3234 9150 3232 9147 3230 9151 3230 9153
      3227 9152 3226 9190
TIME...MOT...LOC 2154Z 258DEG 50KT 3242 9140

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 10:05 AM CST, 5 hours 7 minutes earlier.

Area forecast discussion, Feb 1, 10:05 AM CST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1005 AM CST SUN FEB 1 2015

.UPDATE...MOST OF THE SHOWERS ARE MOVING OFF TO THE EAST AND
NORTHEAST OF THE AREA THIS MORNING...BUT ISOLATED TO SCATTERED
SHOWERS WILL CONTINUE ACROSS THE AREA THROUGH THE MORNING HOURS. A
COLD FRONT CURRENTLY EXTENDS FROM NORTHEAST ARKANSAS INTO NORTHEAST
TEXAS AND THIS FRONT WILL MOVE INTO THE DELTA BY MID AFTERNOON. THE
FRONT WILL CONTINUE TO WORK ITS WAY ACROSS THE AREA THROUGH THE
AFTERNOON INTO THE EVENING HOURS. CURRENTLY WE HAVE A LIMITED RISK
FOR STRONG TO SEVERE THUNDERSTORMS OUTLOOKED OVER MUCH OF THE AREA.
IT CONTINUES TO LOOK UNFAVORABLE FOR TORNADOES WITH THE MAIN RISK
BEING STRONG WINDS THIS AFTERNOON AND EVENING. BUMPED POPS DOWN THIS
MORNING TO ALIGN WITH MAINLY ISOLATED TO SCATTERED SHOWERS OVER THE
AREA...BUT OTHER THAN THAT THE CURRENT FORECAST IS ON TRACK./15/

.DISCUSSION...

TODAY THROUGH MONDAY NIGHT...

THE WEATHER SCENARIO IS GENERALLY UNFOLDING AS ADVERTISED THIS
MORNING WITH WIDESPREAD MOSTLY LIGHT RAIN SHOWERS BREAKING OUT IN A
WARM ADVECTION REGIME...ALBEIT A LITTLE FASTER THAN PREVIOUSLY
EXPECTED. IN SPITE OF POOR MID LEVEL LAPSE RATES PRESENT...THE
FORECAST FOR GREATER SFC HEATING AND LOW LEVEL MOISTURE RETURN HAVE
INCREASED THE INSTABILITY WHICH IS NOW FORECAST TO BE ~500 J/KG MOST
UNSTABLE CAPE LATER THIS AFTN. WITH STRONG WIND SHEAR FORECAST (0-6KM
~60KT, 0-1KM ~35KT)...THIS INCREASES THE CONCERN FOR GETTING A FEW
STORMS CONTAINING STRONG TO SEVERE WIND GUSTS WHERE CONVECTION CAN
BECOME NEAR SFC-BASED...BUT THE POSITIVE TILT OF THE TROUGH AND
RELATIVELY VEERED LOW LEVEL WIND PROFILES SHOULD KEEP INGREDIENTS FOR
SEVERE WEATHER SOMEWHAT DISJOINTED AND UNFAVORABLE FOR TORNADOES.
EXPECT THE GREATER RISK FOR THUNDERSTORMS TO BE IN THE AFTERNOON TO
EARLY EVENING PER LATEST ARW/NMM GUIDANCE WHEN THE COMBINATION OF LOW
LEVEL FRONTAL FORCING/DIABATIC HEATING WILL BE GREATEST. WILL ADD A
MENTION OF THIS LIMITED SEVERE WEATHER RISK IN THE HWO.

TOTAL RAINFALL WILL BE MODERATE ON AVERAGE - A HALF TO ONE INCH AT
MOST LOCATIONS. THERE MAY BE A LENGTHY BREAK IN THE RAINFALL LATER
THIS MORNING INTO THE AFTERNOON AS WE WAIT FOR THE COLD FRONT TO MOVE
INTO WESTERN PORTIONS OF THE FORECAST AREA...BUT CONFIDENCE IN TIMING
IS TOO LOW TO EXPLICITLY DEPICT IN THE FORECAST GRIDS. THE GREATER
COVERAGE OF SHOWERS/TSTMS SHOULD MOVE THROUGH LATE AFTN/EARLY
EVNG...THEN EXPECT THE FRONT TO SWEEP EASTWARD THIS EVENING AND
BRING AN END TO ANY CONVECTIVE RAINFALL BY AROUND MIDNIGHT.

BEHIND THE FRONT...STRONG COLD ADVECTION WILL TAKE OVER AND A FEW
LIGHT SNOW SHOWERS STILL LOOK POSSIBLE LATE TONIGHT IN THE GOLDEN
TRIANGLE REGION WITH CONVECTIVE TEMPERATURES DROPPING INTO THE LOWER
30S. MONDAY WILL BE A VERY UNCOMFORTABLE DAY WITH BLUSTERY NORTHWEST
WINDS REDUCING WIND CHILL READINGS INTO THE 20S FOR MOST OF THE
MORNING. HIGHS WILL STRUGGLE TO REACH THE UPPER 30S TO LOWER/MID 40S.
WITH HIGH PRESSURE AND MOSTLY CLEAR SKIES...TEMPERATURES WILL DROP
WELL INTO THE 20S MONDAY NIGHT. /EC/

TUESDAY THROUGH NEXT SUNDAY...

SEVERAL SYSTEMS WILL AFFECT THE REGION DURING THE PERIOD WITH
SEASONABLY CHILLY TEMPERATURES. THE SURFACE HIGH WILL BE OVER
THE CWA ON TUESDAY AS OUR NEXT SYSTEM APPROACHES FROM THE WEST.
WITH ISENTROPIC LIFT CLOUDS WILL INCREASE TUESDAY NIGHT AS LIGHT RAIN
MOVES OVER THE REGION ON TUESDAY NIGHT THROUGH THURSDAY. PRECIPITABLE
WATER WILL GET UP TO AROUND ONE INCH. THE SOUTHERN STREAM SHORT WAVE
ASSOCIATED WITH A GULF SURFACE WAVE WILL CROSS THE REGION ON
THURSDAY.

A SECONDARY SHORTWAVE WILL CROSS THE CWA FROM THE NORTHWEST ON
THURSDAY NIGHT. WILL HAVE TO WATCH FOR PHASING OF THESE TWO
SHORTWAVES IN FUTURE MODEL RUNS. IT WILL HAVE ENOUGH COLD AIR IN THE
LOW LEVEL FOR SOME LIGHT SNOW FLURRIES BEFORE THE PRECIP MOVES OUT BY
FRIDAY. THE ECMWF AND CANADIAN MODELS ARE STILL FASTER IN MOVING OUT
THE PRECIP BY THURSDAY NIGHT...BUT THE 00Z ECMWF TRENDED A LITTLE
SLOWER AND HAVE OPTED TO GO TOWARD THE SLOWER GFS SOLUTION. FOR
FRIDAY COLD HIGH PRESSURE WILL BUILD INTO THE REGION WHICH WILL BRING
DRY WEATHER THROUGH SATURDAY NIGHT. ANOTHER NORTHERN STREAM SHORTWAVE
COULD DRAG A COLD FRONT THROUGH THE REGION ON SUNDAY. THE COLDEST
MORNING WILL BE EARLY FRIDAY WITH LOWS POSSIBLY DROPPING WELL INTO
THE 20S. /17/

&&

.AVIATION...EARLY MORNING SHOWER ACTIVITY WL SHIFT NE OF THE AREA BY
16Z. ADDITIONAL SHRA/TSRA ACTIVITY WL DEVELOP THIS AFTN AND EVENING
ALONG AND AHEAD OF A STRONG COLD FRONT. THIS WL LEAD TO WIDESPREAD
MVFR AND OCNL IFR RESTRICTIONS DUE TO CIGS AND VSBY. MUCH DRIER AND
COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT. IT APPEARS SOME
STRATOCU MAY LINGER FOR MOST OF THE AREA MONDAY MORNING BUT EXPECT
VFR CONDITIONS TO DEVELOP BY AFTN. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  34  41  25 /  92  69   4   0
MERIDIAN      67  37  44  23 /  87  92   6   0
VICKSBURG     70  34  43  26 /  94  44   2   0
HATTIESBURG   70  41  47  27 /  80  61   4   0
NATCHEZ       69  34  43  26 /  90  61   2   0
GREENVILLE    66  30  39  26 /  98  20   2   0
GREENWOOD     66  31  39  24 /  98  31   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/17/
Hazardous weather outlook, Feb 1, 1:01 PM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CST SUN FEB 1 2015

ARZ074-075-MSZ018-019-025>039-021915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY
EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA.
A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL
TO PRODUCE WIND GUSTS UP TO 60 MPH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH TONIGHT.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Feb 1, 2:28 PM CST, 44 minutes before
ARZ074-075-LAZ007>009-012100-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
228 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CST SUN FEB 1 2015

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF BERLIN AT 228 PM
CST...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL...NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3318 9117 3314 9116 3314 9119 3311 9120
      3308 9115 3303 9114 3302 9116 3299 9117
      3296 9121 3291 9182 3309 9185
TIME...MOT...LOC 2028Z 262DEG 45KT 3301 9172

GRG
Special weather statement, Feb 1, 2:48 PM CST, 24 minutes before
LAZ007-008-015-016-012120-
RICHLAND LA-MOREHOUSE LA-MADISON LA-WEST CARROLL LA-
248 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CST SUN FEB 1 2015

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 27 MILES WEST OF WARDEN AT 248 PM
CST...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN WEST CARROLL...EXTREME NORTHWESTERN MADISON...
SOUTHERN MOREHOUSE AND NORTHEASTERN RICHLAND PARISHES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3271 9204 3273 9147 3250 9147 3252 9191
      3259 9194 3263 9193 3264 9193 3265 9192
      3266 9194 3270 9198 3269 9204
TIME...MOT...LOC 2048Z 265DEG 39KT 3263 9192

GRG
Local storm report, Feb 1, 3:06 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     OAK RIDGE               32.62N 91.77W
02/01/2015                   MOREHOUSE          LA   TRAINED SPOTTER

            TREES DOWNED

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 2:28 PM CSTSpecial Weather StatementJANWest Carroll32 min
Feb 1, 2:48 PM CSTSpecial Weather StatementJANRichland32 min
Feb 1, 2:53 PM CSTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll37 min
Feb 1, 3:27 PM CSTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll48 min
Feb 1, 3:50 PM CSTSevere Thunderstorm WarningJANMadison40 min
Feb 1, 4:48 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia57 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.